My photo


Zoltán Füredi

Professor, Department of Mathematics
University of Illinois at Urbana-Champaign
1409 W. Green Street
Urbana, Illinois 61801-2975

Office: 233B Illini Hall; (217) 333-3355; FAX: (217) 333-9576

General Information

Ph.D. 1981, D. Sc. 1990, Math. Institute of the Hungarian Academy of Sciences.

Area of Specialization

Theory of finite sets with applications in geometry, designs, computer science.

Selected Publications

[75] Solution of the Littlewood-Offord problem in high dimensions, Annals of Math. 128 (1988), 259-270. (With P. Frankl).
[86] The maximum number of unit distances in a convex n-gon, J. of Combinatorial Theory, Ser. A 55 (1990), 316-320.
[90] On the number of halving planes, Proc. 5th ACM Symp. on Computational Geometry, Saarbrucken, West-Germany, June 1989. pp. 140-144. (With I. Barany and L. Lovasz). same in Combinatorica 10 (1990), 175-183.
[91] The maximum number of edges in a minimal graph of diameter 2, J. of Graph Theory 16 (1992), 81-98.
[120] On the prison-yard problem, Combinatorica 14 (1994), 287-300. (With D. J. Kleitman).
[125] Turan type problems, in: Surveys in Combinatorics. 1991, Proc. of the 13th British Combinatorial Conference, ed. A. D. Keedwell, Cambridge Univ. Press. London Math. Soc. Lecture Note Series 166 (1991), 253-300.
[147] Extremal hypergraphs and combinatorial geometry, Proceedings of the International Congress of Mathematicians, Zurich, Switzerland 1994. 1343-1352.
[148b] On the number of edges of quadrilateral-free graphs, J. of Combinatorial Theory, Ser. B 68 (1996), 1-6.
[150] Scrambling permutations and entropy of hypergraphs, Random Structures and Algorithms 8 (1996), 97-104.
[152] On the Lottery problem, J. of Combinatorial Designs 4 (1996), 5-10. (With G. J. Szekely and Z. Zubor).
List of publications

PhD Students

Janice Malouf, 1994

Other Links